A COMMON FIXED POINT THEOREM FOR WEAKLY COMPATIBLE MAPPINGS IN SYMMETRIC SPACES SATISFYING AN IMPLICIT RELATION


Turkoglu D. , ALTUN İ.

BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA, cilt.13, ss.195-205, 2007 (SCI İndekslerine Giren Dergi) identifier identifier

  • Cilt numarası: 13 Konu: 1
  • Basım Tarihi: 2007
  • Dergi Adı: BOLETIN DE LA SOCIEDAD MATEMATICA MEXICANA
  • Sayfa Sayıları: ss.195-205

Özet

In this paper, we prove a common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying an implicit relation and a fixed point thorems under strict contractive conditions, J. Math. Anal. Appl. 270 (2002) 181-188]. Our theorem generalizes Theorem 1 of [A. Aliouche, A common fixed point theorem for weakly compatible mappings in symmetric spaces satisfying a contractive condition of integral type Theorem 2.2 of [M. Aamri, D. El Moutawakil, Common fixed points under contractive conditions in symmetric spaces, Appl. Math. E-Notes 3 (2003) 156-162] and Theorem 2 of [M. Aamri, D. El Moutawakil, Some new common fixed point thorems under strict contractive conditions, J. Math. Anal. Appl. 270 (2002) 181-188].